# SDR ASAA0853017

- Difficulty date: June 1, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 2,372 hours, 704 cycles
- Engine: Ge CFM56*
- Engine time: 2,372 hours, 704 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 1 Engine
- Part time: 2,372 hours, 704 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE OIL IS AT 13 QTS SERVICED ENGINE OILS NR 1 ADDED 3 QTS, NR 2 ADDED 3.5 QTS APU ADDED 0.
